# SDR DXTA200601688

- Difficulty date: October 28, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 098
- Aircraft time: 5,997 hours, 3,806 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 8220325001
- Part serial: 5216
- Condition: Inoperative
- Part time: 1,111 hours, 707 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMP IN DESCENT YAWS AIRCRAFT FROM SIDE TO SIDE. TURNED OFF AND BACK ON. THE UNCOMMANDED YAWING CONTINUED. TURNED OFF AND FLEW WITHOUT IT. REMOVED AND REPLACED YAW DAMPER IAW F-2000 M/M 22-105. OPERATIONAL TEST GOOD.
